# SDR GTIA2022111036770

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 16,637 hours, 7,218 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI AND JUST AFTER T/O FA'S REPORTED MUSTY/DIRTY SOCK SMELL IN CABIN.  ODOR DISSIPATED QUICKLY  ONCE AIRBORNE. ODOR RETURNED DURING DESCENT.-PERFORMED PACK DECONTAMINATION WITH APU + ENG  PER AMM 21-00-00, REPLACED RECIRCULATION FILTERS PER AMM 21-21-41. NO SMELL  NOTED AT THIS TIME.
